MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S3

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S3
Model Number 01.12.033
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: 13 years after primary cementless tha, the stem is loose and needs replacement.The cup is stable, but the surgeon decides to replace it nonetheless, as a precautionary measure.There are visible signs of osteolysis in the proximal femur, but the surgical report does not mention any significant findings.The original insert was ceramic, so osteolysis cannot be due to pe wear debris.There is no radiographic history to allow us to evaluate the sizing and positioning of the primary stem; however, the long service time vouches for a good implantation and result.The causes for osteolysis and subsequent mobilization cannot be determined with the information at hand.Batch review performed on 31 march 2026: lot 122033: (b)(4) items manufactured and released on 31-jul-2012.Expiration date: 2017-jun-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Primary surgery performed on (b)(6) 2012.On (b)(6) 2026 (13 years and 3 months post primary) revision surgery on the right-side hip performed for loosening of the stem.Head and stem revised.Successfully.No loosening of the acetabular shell.No infection.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM QUADRA LATERIZED HAP 12/14 S3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24964784
Report Number3005180920-2026-00329
Device Sequence Number10363676
Product Code JDI
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number01.12.033
Device Lot Number122033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight89 KG